# SDR FDEA201709022445

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 101,000 hours, 20,338 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB3027501
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE DROOP SLAT OUTBOARD LE FOUND CHAFING.  REPAIR CARRIED OUT AS PER EA 1-5730-  T0335216-PT1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI 57305245.
